# SDR SWAA2022020428395

- Difficulty date: December 3, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LEFT WING) UPPER T/E PANEL LOWER SURFACE SUPPORT ANGLE IS CRACKED AT TRANSVERSE WEB ATTACH POINT ABOVE #1 PYLON AFT TIP / REMOVED AND REPLACED L/W UPPER T/E PANEL LOWER SURFACE SUPPORT ANGLE AT TRANVERSE WEB ATTACH POINT ABOVE #1 PYLON AFT TIP IAW SRM 51-40-02-0G-0 STEP 4. AND SOPM 20-50-01. 56839U 13DEC17
